# SDR MASA200500136

- Difficulty date: February 20, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 20,716 hours, 16,849 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2762 FROM PHL TO ALB RETURNED TO THE FIELD DUE TO A GEAR DISAGREE.  MAINTENANCE IS IN THE PROCESS OF TROUBLESHOOTING.  MAINTENANCE REPLACED THE NOSE LANDING GEAR STRUT ASSY, OPS CHECKED GOOD ON THE GROUND.
